Olaniyi S Iyiola, Ph.D
Olaniyi S Iyiola, Ph.D
Associate Professor of Mathematics, Morgan State University, Baltimore, MD, USA
Adresse e-mail validée de
Citée par
Citée par
Some new results on the new conformable fractional calculus with application using D’Alambert approach
OS Iyiola, ER Nwaeze
Progr. Fract. Differ. Appl 2 (2), 115-122, 2016
Exact solutions of the generalized multidimensional mathematical physics models via sub-equation method
L Akinyemi, M Şenol, OS Iyiola
Mathematics and Computers in Simulation 182, 211-233, 2021
A fractional diffusion equation model for cancer tumor
OS Iyiola, FD Zaman
AIP Advances 4 (10), 2014
An inverse problem for a generalized fractional diffusion
KM Furati, OS Iyiola, M Kirane
Applied Mathematics and Computation 249, 24-31, 2014
Exact and approximate solutions of time‐fractional models arising from physics via Shehu transform
L Akinyemi, OS Iyiola
Mathematical Methods in the Applied Sciences 43 (12), 7442-7464, 2020
Efficient analytical techniques for solving time-fractional nonlinear coupled Jaulent–Miodek system with energy-dependent Schrödinger potential
M Şenol, OS Iyiola, H Daei Kasmaei, L Akinyemi
Advances in Difference Equations 2019 (1), 1-21, 2019
An iterative algorithm for solving split feasibility problems and fixed point problems in Banach spaces
Y Shehu, OS Iyiola, CD Enyi
Numerical Algorithms 72, 835-864, 2016
Strong convergence result for monotone variational inequalities
Y Shehu, OS Iyiola
Numerical Algorithms 76, 259-282, 2017
Strong convergence result for monotone variational inequalities
Y Shehu, OS Iyiola
Numerical Algorithms, 1-24, 2016
On the analytical solutions of the system of conformable time-fractional Robertson equations with 1-D diffusion
OS Iyiola, O Tasbozan, A Kurt, Y Çenesiz
Chaos, Solitons & Fractals 94, 1-7, 2017
A fractional order approach to modeling and simulations of the novel COVID-19
I Owusu-Mensah, L Akinyemi, B Oduro, OS Iyiola
Advances in difference equations 2020, 1-21, 2020
Projection methods with alternating inertial steps for variational inequalities: weak and linear convergence
Y Shehu, OS Iyiola
Applied Numerical Mathematics 157, 315-337, 2020
Iterative methods for solving fourth and sixth order time-fractional Cahn-Hillard equation
UA Lanre Akinyemi, Olaniyi Samuel Iyiola
Mathematical Methods in the Applied Sciences, 1-25, 2020
A reliable technique to study nonlinear time-fractional coupled Korteweg–de Vries equations
L Akinyemi, OS Iyiola
Advances in Difference equations 2020 (1), 169, 2020
Convergence analysis for the proximal split feasibility problem using an inertial extrapolation term method
Y Shehu, OS Iyiola
Journal of Fixed Point Theory and Applications 19, 2483-2510, 2017
A new double-projection method for solving variational inequalities in Banach spaces
G Cai, A Gibali, OS Iyiola, Y Shehu
Journal of Optimization Theory and Applications 178, 219-239, 2018
Weak and strong convergence theorems for solving pseudo-monotone variational inequalities with non-Lipschitz mappings
DV Thong, Y Shehu, OS Iyiola
Numerical Algorithms 84, 795-823, 2020
On the analytical solution of Fornberg–Whitham equation with the new fractional derivative
OS Iyiola, GO Ojo
Pramana 85, 567-575, 2015
Generalised homotopy analysis method (q-HAM) for solving foam drainage equation of time fractional type.
OS Iyiola, ME Soh, CD Enyi
Mathematics in Engineering, Science & Aerospace (MESA) 4 (4), 2013
Subgradient extragradient method with double inertial steps for variational inequalities
Y Yao, OS Iyiola, Y Shehu
Journal of Scientific Computing 90, 1-29, 2022
Le système ne peut pas réaliser cette opération maintenant. Veuillez réessayer plus tard.
Articles 1–20